# SDR JR2R20250409915

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000663
- Aircraft time: 16,363 hours, 10,043 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17034952021
- Part serial: NSN
- Condition: Chafed
- Location: Zone 400
- Part time: 16,363 hours, 10,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PYLON PANEL, 429NR, INNER SURFACE, HAD MULTPLE AREAS OF CHAFING THAT ARE OUT OF LIMITS.
